# SDR DALA2024051405171

- Difficulty date: May 10, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 58,681 hours, 41,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON PAN FWD EDGE AND AFT EDGE BETWEEN BEAM #2 AND #3 AT AFT CARGO DOOR. SUMMARY OF NRC 00366: AFT CARGO DOOR ASSY WAS REMOVED PER AMDS 5231-4002, WAS REPLACED WITH SERVICEABLE AFT CARGO DOOR ASSY, AND WILL BE INSTALLED WITH AMDS 5231-4004. (LP #0336365)
